Czechoslovak Mathematical Journal

, Volume 55, Issue 1, pp 133–144 | Cite as

A Morita type theorem for a sort of quotient categories

  • Simion Breaz


We consider the quotient categories of two categories of modules relative to the Serre classes of modules which are bounded as abelian groups and we prove a Morita type theorem for some equivalences between these quotient categories.


Morita theorem quotient category equivalent categories adjoint functors 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    U. Albrecht: Finite extensions of A-solvable abelian groups. J. Pure Appl. Algebra 158 (2001), 1–14.MATHMathSciNetGoogle Scholar
  2. [2]
    U. Albrecht: Quasi-decompositions of abelian groups and Baer’s Lemma. Rocky Mountain J. Math. 22 (1992), 1227–1241.CrossRefMATHMathSciNetGoogle Scholar
  3. [3]
    U. Albrecht and P. Goeters: Almost at abelian groups. Rocky Mountain J. Math. 25 (1995), 827–842.MATHMathSciNetGoogle Scholar
  4. [4]
    F. Anderson and K. Fuller: Rings and Categories of Modules. Graduate Texts in Mathematics 13. Springer-Verlag, 1973.Google Scholar
  5. [5]
    D. M. Arnold: Finite Rank Torsion Free Abelian Groups and Rings. Lecture Notes in Mathematics Vol. 931. Springer-Verlag, 1982.Google Scholar
  6. [6]
    S. Breaz: Almost-at modules. Czechoslovak Math. J. 53(128) (2003), 479–489.MATHMathSciNetGoogle Scholar
  7. [7]
    S. Breaz and C. Modoi: On a quotient category. Studia Univ. BabeBabeş-Bolyai Math. 47 (2002), 17–29.MATHMathSciNetGoogle Scholar
  8. [8]
    P. Gabriel: Des catégories abelienes. Bull. Soc. Math. France 90 (1962), 323–448.MATHMathSciNetGoogle Scholar
  9. [9]
    N. Popescu and L. Popescu: Theory of Categories. Editura Academiei, Bucureşti, 1979.Google Scholar
  10. [10]
    B. Stenström: Rings of Quotients. Springer-Verlag, 1975.Google Scholar
  11. [11]
    C. Vinsonhaler: Torsion free abelian groups quasi-projective over their endomorphism rings II. Pac. J. Math. 74 (1978), 261–265.MATHMathSciNetGoogle Scholar
  12. [12]
    C. Vinsonhaler and W. Wickless: Torsion free abelian groups quasi-projective over their endomorphism rings. Pacific J. Math. 68 (1977), 527–535.MATHMathSciNetGoogle Scholar
  13. [13]
    E. Walker: Quotient categories and quasi-isomorphisms of abelian groups. Proc. Colloq. Abelian Groups, Budapest (1964). 1964, pp. 147–162.Google Scholar
  14. [14]
    R. Wisbauer: Foundations of Module and Ring Theory. Gordon and Breach, Reading, 1991.MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • Simion Breaz
    • 1
  1. 1.Faculty of Mathematics and Computer ScienceBabeş-Bolyai UniversityCluj-NapocaRomania

Personalised recommendations